1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Color
Background color
Background image
Border Color
Font Type
Font Size
  1. I saw my gastric bypass team last week and my diabetes is out of control at the moment in on metfronin & victosa 0.6 shoot as I can't take the full dose makes me have really bad headaches, cause of this he wants me to try out one of these new once a week insulin, I don't really know what to do as I have been told I can't take this cause of my bypass and I would stop eating full stop, just really need advice on this had bypass 5 yrs ago
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook